MAUDE Adverse Event Report: ETHICON INC. VISTASEAL? LAPAROSCOPIC DUAL APPLICATOR (35 CM RIGID); FIBRIN SEALANT PREPARATION DEVICE

ETHICON INC. VISTASEAL? LAPAROSCOPIC DUAL APPLICATOR (35 CM RIGID); FIBRIN SEALANT PREPARATION DEVICE
Catalog Number VSTL35
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and a fibrin sealant preparation device was used.The spray tips have been inconsistent where it sprays as a laser/straight line and not the mist form it usually does from laparoscopic tip.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) h6.Component code: g07002 - device not returned to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.- if the tip used is laparoscopic tip please indicate how many units of airless spray tip came with the original packaging? - how many times was the tip changed? - any leakage has been detected? if yes, which part of the device (specifically) was the product leaking out? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information was requested, and the following was obtained: if the tip used is laparoscopic tip please indicate how many units of airless spray tip came with the original packaging? 4ml.How many times was the tip changed? never.Any leakage has been detected? if yes, which part of the device (specifically) was the product leaking out? no leakage.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: d 4.Expiration date, h 4.Device manufacture date, h 6.Type of investigation- analysis of production records a manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected information: h6.Type of investigation - device discarded.

Brand Name
VISTASEAL? LAPAROSCOPIC DUAL APPLICATOR (35 CM RIGID)
Common Device Name
FIBRIN SEALANT PREPARATION DEVICE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
VIANT AS&O HOLDINGS INC.
45 lexington drive
laconia NH 03246
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key17997633
Report Number2210968-2023-08122
Device Sequence Number20289387
Product Code MZM
UDI-Device Identifier10705031462571
UDI-Public10705031462571
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
BK190324
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue NumberVSTL35
Device Lot Number5597271
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2023
Supplement Date Received by Manufacturer11/02/2023
11/17/2023
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date11/03/2023
12/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown